# SDR AALA2009012000312

- Difficulty date: January 20, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 51,478 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA- LEFT EMERGENCY LIGHT AT ROW 19 INOPERATIVE. SECURED CONNECTOR FOR LEFT EMERGENCY LIGHT AT ROW 19
